# SDR DALA2015051903345

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 38,394 hours, 33,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS SKIN CRACKED, BS 1494, TWO INCHES OTBD OF LONGERON 3 AND 4. REPAIRED.
